# SDR SWIA200312121

- Difficulty date: May 22, 2003
- Submitted: June 24, 2003
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Aircraft time: 38,790 hours, 47,377 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Left Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NACELLE FIREWALL HAS SMALL CRACK.  FOUND DURING C-CHECK INSPECTION.  REPAIR APPLIED TO AREA MENTIONED IAW SRM 120 51-10-02.
